# SDR DL72W953262

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Fs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME PUNCTURED AT FS 1050 TOP FLANGE ABOVE STR. 27R AND 27L.  REPAIRED PER SRM 53-10-4 FIG 27.
